# SDR UPS802205

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 9754100125
- Condition: Cracked
- Location: Cargo Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CARGO SLIDE DOOR NR 5 BEAM INBOARD CHANNEL CRACKED IN TWO LOCATIONS.  INSTALLED REPAIR IAW UPS EO DC8-5230-6564-A.
